Login
Username:

Password:

Remember me



Lost Password?

Register now!
Socialize
 

Recent Topics
Topic Replies Last Post
Wedding gift... can someone help me to translate it? 6 2018/6/30 20:50
Barga18
Aomori-Ken 0 2018/6/19 10:27
hanzo-tou
Certificates 0 2018/5/8 4:34
schistkicker
Home Project: Shadowbox 3 2018/4/25 21:44
roufus
Ichiba 0 2018/2/21 1:18
Dpinga

Browsing this Thread:   1 Anonymous Users



« 1 2 3 (4)


Re: Sudden loss of aerobic capacity?
Villager
Joined:
2005/2/10 1:45
From Greenville, MI
Group:
村民 :: Villager
Posts: 75
Offline
I am also taking hypertension meds. Depending on what type you are on, what you are describing is a side affect. Usually it goes away after your body adjusts to the meds. If it doesn't go away, the Doc should try you on a different type. It took a few years before my Doc found the right type. dosage level and combination to get my blood pressure right without those types of side affects.

Posted on: 2011/9/8 9:59
_________________
David Fletcher
Transfer the post to other applications Transfer



« 1 2 3 (4)




[Advanced Search]


Today's Sponsor